Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2007 (2007), Article ID 24238, 15 pages
http://dx.doi.org/10.1155/2007/24238
Research Article

Approximation Technics for an Unsteady Dynamic Koiter Shell

Institut Supérieur d'Informatique, Université Tunis El Manar, Tunis 2080, Tunisia

Received 8 November 2006; Revised 3 March 2007; Accepted 11 June 2007

Academic Editor: Michela Redivo Zaglia

Copyright © 2007 Saloua Mani Aouadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saloua Mani Aouadi, “Approximation Technics for an Unsteady Dynamic Koiter Shell,” Journal of Applied Mathematics, vol. 2007, Article ID 24238, 15 pages, 2007. doi:10.1155/2007/24238